# SDR XN0A1259

- Difficulty date: August 19, 2005
- Submitted: August 19, 2005
- Operation: Air carrier
- Aircraft: N371PC
- Make and model: Airbus A300 B4-203
- Aircraft serial: 157
- Aircraft time: 44,628 hours, 34,115 cycles
- Engine: Ge CF650C2
- System (JASC): 2720 · Rudder Control System
- Part: Control System
- Condition: Malfunctioned
- Location: Elevator
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF, FLARE ROLL ELEVATOR CONTROL WAS VERY DIFFICULT TO MANEUVER THE AIRCRAFT.  CARRIED OUT INSPECTION PER A300 FIM CHAPTER 27-31-00 FIGURE 101 SHEET NR 1 & 2 NO FAULTS FOUND. CARRIED OUT INSPECTION PER A300 AMM CHAPTER 27-33-14 & 27-33-00 OF THE ARTIFICIAL FEEL UNIT, NO DEFECTS NOTED. CARRIED OUT INSPECTION PER A300 AMM 27-33-00 PAGE 513 & 514 AND FOUND TO BE WITHIN LIMITS. VISULLY INSPECTED THS SYSTEM, ELEVATOR CONTROL SYSTEM CABLES, QUADRANTS, PULLEYS, AND FOUND NO DEFECTS. GROUND OPERATIONAL CHECK NORMAL. (STATUS:SUPP/CLOSED)
